Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Can Indomethacin and Arfrin be taken together?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5636 Questions
Question
Should indomethacin and arfrin be taken together.
Posted Fri, 21 Feb 2014 in Medicines and Side Effects
 
 
Answered by Dr. Grzegorz Stanko 1 hour later
Brief Answer: This is not a safe connection. Detailed Answer: Hello! Thank you for the query. Warfin and Indomethacin can together cause bleeding especially from gastrointestinal tract. Indomethacin escalates Warfin anticoagulant effect. So this is not a safe connection. So it would be advisable to consult it with doctor and during such consult, Indomethacin should not be taken. Hope this will help. Regards.
Above answer was peer-reviewed by
 
Follow-up: Can Indomethacin and Arfrin be taken together? 1 hour later
Are Warfirin and Aspirin similar as you replied to my query stating as"WARFRIN".
 
 
Answered by Dr. Grzegorz Stanko 4 minutes later
Brief Answer: . Detailed Answer: No it is not the same. You have written "arfrin". I assumed that you were thinking of Warfin. Aspirin and Indomethacin can be take together. Nothing wrong should not happen. Especially if the dosage of Aspirin is 75 mg. Regards.
Above answer was peer-reviewed by
 
Follow-up: Can Indomethacin and Arfrin be taken together? 47 hours later
After getting diagnosed with low grade NHL, My mom developed clots in her toes.she was put on warfrin.then pus came out of one of the toes.they took her XXXXXXX off and did surgery and she was on aspirin.yesterday her pain n legs started again and that toe again turned back.She will see the doctor tomorrow.what shall we do.What should the doctor do next.what medication shall she be put on next.is this normal,anything risky?will they start her on warfrin.what dosage is safe and what precautions and what tests should we regularly do to see that side effects dont happen.
 
 
Answered by Dr. Grzegorz Stanko 22 minutes later
Brief Answer: . Detailed Answer: I dont think that it is good idea to wait till tomorrow. She may have blood clot in some artery. If so, her cold should get pale and cold. Every hour of delay makes it less possible to save her leg and can result with leg amputation. So please take her to ER. Dopplers ultrasound should be done and in case of blood clot, small surgery to remove it. She can be put on Warfin but after the treatment. Before it, it will be rather Heparin injections. Warfin dosage is different for every patient and should be individually calculated basing on INR results. Hope this will help. Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor